MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM STANDARD TAPER ADAPTOR; EXTREMITIES - IMPLANT

ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM STANDARD TAPER ADAPTOR; EXTREMITIES - IMPLANT
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was revised a second time approximately 2 months ago due to disassociation.At that time the baseplate and screws were taken out along with the taper and glenosphere.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 115330, comp rvrs shdr glen bsplt +ha, lot # 245740.Catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 66008638.Catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 66077441.Catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 66058947.Catalog #: 180551, comp lk scr 3.5hex 4.75x20 st, lot # 66071785.H3: product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02643.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d1, d2, d4 (exp date, udi), g3, h1, h2, h3, h4, h6, h10.Reported event was not confirmed as the radiographs could not be read also what was seen by visual examination does not confirm reported issue.Visual examination of the returned product identified the baseplate and the taper show signs of use.The baseplate has scratches and gouges on the non coated side and the taper has scratches and gouges on the post and near the lot number.Radiographs were provided, however, they were not sent to mmi for review by a health care professional.The x-ray is an intraop fluoroscopy image of poor quality and only partial visualization of the shoulder device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE SHOULDER SYSTEM STANDARD TAPER ADAPTOR
Common Device Name
EXTREMITIES - IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18118674
Report Number0001825034-2023-02646
Device Sequence Number12483798
Product Code HSD
UDI-Device Identifier00880304217249
UDI-Public(01)00880304217249(17)330717(10)J7569385
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number118001
Device Lot NumberJ7569385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale